# SDR IPXA2015042288273

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,097 hours, 15,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT BAT 1 LO DURING TEST.    R & R BATTERY POWER SUPPLY IAW MM 33-51-01. DMP 33-50-4,  REVERSED. TESTS OK.
